Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Asymptotic optimal designs under long-range dependence error structure

Dette, Holger, Leonenko, Nikolai N., Pepelyshev, Andrey and Zhigljavsky, Anatoly Alexandrovich 2009. Asymptotic optimal designs under long-range dependence error structure. Bernoulli 15 (4) , pp. 1036-1056. 10.3150/09-BEJ185

[img]
Preview
Text
Download (216kB) | Preview

Abstract

We discuss the optimal design problem in regression models with long-range dependence error structure. Asymptotic optimal designs are derived and it is demonstrated that these designs depend only indirectly on the correlation function. Several examples are investigated to illustrate the theory. Finally, the optimal designs are compared with asymptotic optimal designs which were derived by Bickel and Herzberg [Ann. Statist. 7 (1979) 77–95] for regression models with short-range dependent error.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Mathematics
Subjects: Q Science > QA Mathematics
Uncontrolled Keywords: asymptotic optimal designs; linear regression; long-range dependence
Publisher: Bernoulli Society for Mathematical Statistics and Probability
ISSN: 1350-7265
Last Modified: 04 Jun 2017 03:00
URI: http://orca.cf.ac.uk/id/eprint/15199

Citation Data

Cited 8 times in Google Scholar. View in Google Scholar

Cited 4 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item

Downloads

Downloads per month over past year

View more statistics